Help!

  • This topic has 2 replies, 3 voices, and was last updated by Avatar.
Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #18697
    Avatarcsuigar

    Sometime in April I went on Yasmin. Towards the end of May I realised I got tired alot. about 3pm every day I would get extremely sick, start feeling faintish and nauseous. It got so bad that one day I blacked out whiles driving. Towards the end of May which would have been my 2nd period since the pill switch I had another normal period the day after it ended I started spotting for about 2days. Durng the 1st weekof June my nipples started itching and got really sensitive. It was like they were always peaked and really irritable. I took a pregnancy test it came out negative. So after talking to my doc she suggested a hormone imbalance and I stoppped altogether. Of course I started to bleed then for about 3 wks off and on I was spotting. Took another test, again negative. DEcided maybe a reaction from the Yasmin. Ok now been off for over 2 mths. The nipples don’t bother me any more but for the last 2 weeks I’ve been nauseous alot especially this week. I had problems drinking water today. But my period is on. O another thing I’m bleeding every 2 wks and spotting in between.

    :sick: 🙁 What should I do?

    #18766
    Avatarbweber

    go see ur doc!…it is possible u just had a reaction, and if u aren’t on ne BC it can take a while for ur periods to re-regulate themselves so that could be whats happening…

    #18830
    Avatarbreathless

    Yeah you should definitley go see your GP as soon as possible. Right down ALL of your symptoms, how frequently they occur, when they’re most intense and how long they’ve been going on for. This could be a number of things so you’d better get to that Doc and find out for sure!
    Hope I helped at all,
    Anna

Viewing 3 posts - 1 through 3 (of 3 total)
  • The forum ‘Personal Experiences – Just Let It Out!’ is closed to new topics and replies.